# SDR VNAA0202003

- Difficulty date: February 3, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 15,794 hours, 19,366 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST SOUTH OF CVG, THE CREW RECEIVED A RED WARNING PANEL MAIN CABIN DOOR INDICATION.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND HEADED TOWARD CVG.  WHILE DESCENDING THROUGH 16,000 FEET, THE INDICATION WENT OUT AND THE CREW WAS DIRECTED TO CONTINUE TO DAY.  MAINTENANCE INSPECTED AND ADJUSTED THE DOOR STOPS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
